Alert archive / New Mexico / Red Flag Warnings in 2016
Red Flag Warning 23, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at May 6, 2016, 3:13 PM MDT for Harding County, San Miguel County, Union County, New Mexico. It took effect at May 7, 2016, 11:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 6, 2016, 3:13 PM MDT (21:13 UTC)
- In effect from
- May 7, 2016, 11:00 AM MDT
- Expired
- May 7, 2016, 8:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Albuquerque, NM
Counties Harding County, NM, San Miguel County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 9.2 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2828 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
703 WWUS85 KABQ 062113 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 313 PM MDT FRI MAY 6 2016 ...RED FLAG WARNING THROUGH 8 PM MDT TODAY FOR THE WEST CENTRAL HIGHLANDS...MIDDLE RIO GRANDE VALLEY AND SANDIA...MANZANO AND GALLINAS MOUNTAINS DUE TO STRONG WIND...LOW HUMIDITY AND AN UNSTABLE ATMOSPHERE... ...RED FLAG WARNING 11 AM MDT TO 8 PM MDT SATURDAY FOR THE EASTERN PLAINS DUE TO STRONG WIND...LOW HUMIDITY AND AN UNSTABLE ATMOSPHERE... .THE PACIFIC LOW PRESSURE SYSTEM RESPONSIBLE FOR THE STRONG WINDS WILL NUDGE CLOSER TO THE AREA DURING THE NEXT 24 TO 36 HOURS. CRITICAL CONDITIONS WILL CONTINUE ACROSS PORTIONS OF THE AREA...ESPECIALLY CENTRAL PORTIONS THROUGH EARLY EVENING BEFORE RELAXING SOME. POOR TO MODERATE HUMIDITY RECOVERIES EXPECTED TONIGHT ACROSS CENTRAL AREAS BEFORE THE WIND SPEEDS PICK UP IN EARNEST SATURDAY MORNING AND CONTINUE TO STRENGTHEN DURING THE AFTERNOON. THE MID LEVEL DRY SLOT CONTAINING THE DRIEST AIR WILL SHIFT EASTWARD AND SOUTHWARD ON SATURDAY AND PROVIDE BONE DRY CONDITIONS TO THE EASTERN PLAINS SATURDAY AFTERNOON. THE ATMOSPHERE WILL ALSO BE UNSTABLE ACROSS THE EAST WITH UNUSUALLY HIGH MIXING HEIGHTS AND ABOVE NORMAL TEMPERATURES. CONDITIONS WILL RELAX ONCE AGAIN EARLY SATURDAY EVENING. NMZ104-108-070200- /O.UPG.KABQ.FW.A.0028.160507T1700Z-160508T0200Z/ /O.NEW.KABQ.FW.W.0023.160507T1700Z-160508T0200Z/ NORTHEAST PLAINS-EAST CENTRAL PLAINS- 313 PM MDT FRI MAY 6 2016 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MDT SATURDAY. * AREA AND TIMING...NORTHEAST AND EAST CENTRAL PLAINS 11 AM MDT TO 8 PM MDT SATURDAY. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS BETWEEN 40 AND 50 MPH. * RELATIVE HUMIDITY...MINIMUM VALUES RANGING BETWEEN 5 TO 10 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ106-107-109-070200- /O.CON.KABQ.FW.W.0022.000000T0000Z-160507T0200Z/ MIDDLE RIO GRANDE VALLEY-SANDIA...MANZANO AND GALLINAS MOUNTAINS- WEST CENTRAL HIGHLANDS- 313 PM MDT FRI MAY 6 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * AREA AND TIMING...WEST CENTRAL HIGHLANDS...MIDDLE RIO GRANDE VALLEY AND SANDIA...MANZANO AND GALLINAS MOUNTAINS THROUGH 8 PM MDT TODAY. * 20 FOOT WINDS...SOUTH TO SOUTHWEST 25 TO 35 MPH WITH GUSTS BETWEEN 35 TO 50 MPH. * RELATIVE HUMIDITY...MINIMUM VALUES BETWEEN 5 TO 10 PERCENT LOWLANDS AND 10 TO 15 PERCENT HIGHLANDS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 50
2 follow-up statements
908 WWUS85 KABQ 070207 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 807 PM MDT FRI MAY 6 2016 ...RED FLAG WARNING 11 AM MDT TO 8 PM MDT SATURDAY FOR THE EASTERN PLAINS DUE TO STRONG WIND...LOW HUMIDITY AND AN UNSTABLE ATMOSPHERE... .THE PACIFIC LOW PRESSURE SYSTEM RESPONSIBLE FOR THE STRONG WINDS WILL NUDGE CLOSER TO THE AREA DURING THE NEXT 24 HOURS. POOR TO MODERATE HUMIDITY RECOVERIES EXPECTED TONIGHT ACROSS CENTRAL AREAS BEFORE THE WIND SPEEDS PICK UP IN EARNEST SATURDAY MORNING AND CONTINUE TO STRENGTHEN DURING THE AFTERNOON. THE MID LEVEL DRY SLOT CONTAINING THE DRIEST AIR WILL SHIFT EASTWARD AND SOUTHWARD ON SATURDAY AND PROVIDE BONE DRY CONDITIONS TO THE EASTERN PLAINS SATURDAY AFTERNOON. THE ATMOSPHERE WILL ALSO BE UNSTABLE ACROSS THE EAST WITH UNUSUALLY HIGH MIXING HEIGHTS AND ABOVE NORMAL TEMPERATURES. CONDITIONS WILL RELAX ONCE AGAIN EARLY SATURDAY EVENING. NMZ106-107-109-070315- /O.EXP.KABQ.FW.W.0022.000000T0000Z-160507T0200Z/ MIDDLE RIO GRANDE VALLEY-SANDIA...MANZANO AND GALLINAS MOUNTAINS- WEST CENTRAL HIGHLANDS- 807 PM MDT FRI MAY 6 2016 ...RED FLAG WARNING HAS EXPIRED... WINDS WILL CONTINUE TO DECREASE THIS EVENING ACROSS THE MIDDLE RIO GRANDE VALLEY...SANDIA...MANZANO AND GALLINAS MOUNTAINS AS WELL AS THE WEST CENTRAL HIGHLANDS. THEREFORE...THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. HUMIDITIES WILL REMAIN VERY LOW FOR THE NEXT 2 TO 3 HOURS HOWEVER. $$ NMZ104-108-071400- /O.CON.KABQ.FW.W.0023.160507T1700Z-160508T0200Z/ NORTHEAST PLAINS-EAST CENTRAL PLAINS- 807 PM MDT FRI MAY 6 2016 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT SATURDAY... * AREA AND TIMING...NORTHEAST AND EAST CENTRAL PLAINS 11 AM MDT TO 8 PM MDT SATURDAY. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS BETWEEN 40 AND 50 MPH. * RELATIVE HUMIDITY...MINIMUM VALUES RANGING BETWEEN 5 TO 10 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 34
515 WWUS85 KABQ 070941 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 341 AM MDT SAT MAY 7 2016 ...RED FLAG WARNING 11 AM MDT TO 8 PM MDT TODAY FOR THE EASTERN PLAINS DUE TO STRONG WIND...LOW HUMIDITY AND AN UNSTABLE ATMOSPHERE... .AN UPPER LOW PRESSURE SYSTEM WILL CONTINUE TO INCH CLOSER TO NEW MEXICO TODAY...ALLOWING STRONG AND GUSTY WINDS TO REDEVELOP OVER CENTRAL AND EASTERN NEW MEXICO. FAIR TO POOR HUMIDITY RECOVERIES EARLY THIS MORNING WILL BE FOLLOWED BY EVEN MORE INTENSE ATMOSPHERIC DRYING AND INSTABILITY OVER THE EASTERN PLAINS THIS AFTERNOON. CRITICAL FIRE WEATHER CONDITIONS WILL MODERATE BY MID EVENING. NMZ104-108-080200- /O.CON.KABQ.FW.W.0023.160507T1700Z-160508T0200Z/ NORTHEAST PLAINS-EAST CENTRAL PLAINS- 341 AM MDT SAT MAY 7 2016 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING... * AREA AND TIMING...NORTHEAST AND EAST CENTRAL PLAINS FROM 11 AM MDT TO 8 PM MDT TODAY. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS BETWEEN 40 AND 50 MPH. * RELATIVE HUMIDITY...MINIMUM VALUES RANGING BETWEEN 5 TO 10 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at May 6, 3:06 PM MDT, 7 minutes earlier.
Area forecast discussion, May 6, 3:06 PM MDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 306 PM MDT FRI MAY 6 2016 .SYNOPSIS... BROAD CLOSED LOW ALOFT TO CONTINUE ITS SLOW APPROACH FROM THE WEST TONIGHT THEN LIFT NORTH SATURDAY AND SLOWING FURTHER SATURDAY NIGHT BEFORE BEGINNING AN EASTERLY SWING SUNDAY. SOME WEAKENING OF THE SYSTEM IS ALSO LIKELY TO OCCUR OVER THE WEEKEND. THE ASSOCIATED STRONG WINDS WILL LAY SOMEWHAT TONIGHT...BUT PICK UP AGAIN SATURDAY...ESPECIALLY ACROSS THE EAST. AS THE COLDER AIR ALOFT MOVES INTO THE AREA OVER THE WEEKEND SHOWER AND VERY SPOTTY STORM CHANCES WILL INCREASE...ESPECIALLY ACROSS THE NORTHWEST HALF OR SO OF THE STATE. SOME WARMING WITH GENERALLY LOWERING RAIN CHANCES SHOULD BE THE CASE EARLY NEXT WEEK. && .DISCUSSION... HEALTHY DRY SLOT IS ROUNDING THE BASE OF A BROAD MID AND UPPER LVL LOW OVER SOUTHERN CA AND IS ALREADY MAKING SOME INROADS INTO NM. INCREASED WINDS WITH THIS FEATURE ALREADY INTO NM AND CURRENT WIND ADVISORIES LOOK EASILY GOOD ENOUGH TO MAINTAIN THROUGH ITS CURRENT 01Z EXPIRATION WITH EVE SHIFT MONITORING FOR A FEW PORTIONS OF AFFECTED AREAS GOING JUST A LITTLE BEYOND PERHAPS. CRITICAL FIRE WX CONDITIONS AND ASSOCIATED RED FLAG WARNINGS DEALT WITH IN THE FIRE WX DISCUSSION BELOW. THERE IS A N TO S LINE OF VERY HIGH BASED CUMULIFORM DEVELOPMENT JUST E OF CENTRAL MTN CHAIN WHICH COULD STILL ERUPT INTO A VERY FEW SHOWERS AND PERHAPS THUNDERSTORMS AFTER ABOUT 22Z...BUT NO SEVERE WX EXPECTED. SAME MAY WELL OCCUR NEAR TO ESPEC WEST OF THE DIVIDE. LOW STILL LOOKS ON TRACK TO LIFT A LITTLE TO THE N OR NW OF THE FOUR CORNERS BY SAT AFTN...FILLING IN SOME AS IT DOES SO. WINDS ALOFT AND AT SFC TO BE A LITTLE TO SOMEWHAT LESS MOST OF WEST... CENTRAL AND SOUTH SAT VS TODAY...BUT AS STRONG OR A LITTLE STRONGER THAN TODAY ACROSS ROUGHLY THE NE THIRD. HIGH TEMPS WILL BE 5 TO 15 DEGREES COOLER ACROSS NEARLY ALL FCST AREA. THE DRY SLOT WILL SCOUR OUT ANY MOISTURE IN THE EAST SAT. THIS WILL LEAVE ONLY THE NORTHWESTERN THIRD ISH OF NM WITH SOME GUSTY AND LOW QPF SHOWERS AND STORMS SATURDAY...MAINLY IN THE AFTN. AS UPPER LOW ENTERS CO SUNDAY A SECONDARY SOUTHWARD EXTENDING TROUGH WILL CROSS NM. EXPECT BREEZY CONDITIONS AS THE WINDS SHIFT TO A MORE WESTERLY DIRECTION. THIS SHOULD MAKE SUN THE BETTER OF THE TWO WEEKEND DAYS SHOWERS/STORMS COVERAGE IN NM...PRIMARILY ALONG AND WEST OF CENTRAL MTN CHAIN. THE FLOW ALOFT WILL REMAIN DECENT INTO MON WITH SOMEWHAT OF A NORTHWESTERLY ASPECT DEVELOPING. STILL SOME LINGERING SHOWERS WOULD BE CONFINED TO THE NORTHERN ZONES...NAMELY THE HIGHER TERRAIN. TEMPS TO WARM A LITTLE BUT STILL AT LVLS A LITTLE UNDER SEASONAL NORMS MOST ZONES. THEREAFTER INTO MIDWEEK A LIGHTER AND QUASI ZONAL FLOW ALOFT...THO STILL WITH A MODEST CYCLONIC CURVATURE...WILL BECOME ESTABLISHED. BUT A BACK DOOR FRONT MAY MAKE INTO THE NE HALF TO TWO THIRDS OF THE STATE WITH MAYBE JUST ENOUGH MOISTURE TO ALLOW VERY SPOTTY CONVECTION TO DEVELOP... MAINLY WITH DAYTIME HEATING. 43 && .FIRE WEATHER... CLASSIC CRITICAL FIRE WEATHER EVENT ONGOING ACROSS PORTIONS OF THE AREA. DYNAMIC MID LEVEL DRY SLOT...ABUNDANT SUNSHINE...TURBULENT MIXING DUE TO UNUSUALLY HIGH MIXING HEIGHTS AND HERKY JERKY STRONG WIND COMBINED WITH DRY TO VERY DRY RH VALUES. WILL CONTINUE THE RED FLAG TIL 8 PM THIS EVE. FAST MOVING...HIGHER BASED STORMS WILL ALSO BE A POSSIBILITY ACROSS PORTIONS OF THE EASTERN PLAINS AND FOUR CORNERS REGION/NC MTNS THIS EVENING AND OVERNIGHT. WINDS WILL DECOUPLE AROUND SUNSET BUT REMAIN STEADY IN AREAS AS THE UPPER LOW SHIFTS CLOSER AND THE SFC LOW TRANSLATES EASTWARD INTO THE CENTRAL HIGH PLAINS. COLD FRONTAL PASSAGE IS EXPECTED SATURDAY MORNING. THIS IS WHEN THE WIND FLOW WILL TURN MORE WEST/SOUTHWEST VERSUS SOUTHERLY TODAY. COOLER AIR WILL INFILTRATE THE AREA ON SATURDAY BUT RESIDUAL ABOVE NORMAL TEMPS WILL BE FOUND ACROSS THE EASTERN PLAINS...ESPECIALLY ALONG THE TX BORDER. HAINES 5/6 VALUES...RESIDUAL DYNAMIC MID LEVEL DRY SLOTTING AND ABOVE NORMAL MIXING HEIGHTS WILL AFFECT SOUTHERN/EASTERN AREAS. BASED ON FUEL AND PROJECTED ATMOSPHERIC CONDITIONS THE BEST ALIGNMENT FOR RED FLAG WILL REMAIN ACROSS THE EASTERN PLAINS. THOUGHT HARD ABOUT INCLUDING ZONE 103 OR THE PLAINS PORTION OF THAT ZONE BUT DECIDED TO HOLD OFF DUE TO RECENT MOISTURE AND BELOW NORMAL TEMPS. EASTERN PORTIONS OF ZONE 107 IS IN THE SAME SITUATION ALTHOUGH PREVIOUS GROWTH OF GRASS MAY BE A BIT DRIER THERE. WILL UPGRADE WATCH TO A WARNING. WETTING PRECIPITATION WILL BE MORE LOCALIZED ON SATURDAY AND MAINLY LIMITED TO THE NW THIRD. THE PARENT UPPER LEVEL LOW WILL SWING OVER THE CENTRAL/SOUTHERN ROCKIES SATURDAY NIGHT THROUGH SUNDAY NIGHT. WETTING PRECIPITATION ALTHOUGH NOT HUGE TOTALS WILL BE FOUND OVER THE WESTERN/CENTRAL HIGHLANDS. RESIDUAL COOLER THAN NORMAL TEMPERATURES AND ABUNDANT CLOUD COVER WILL ALSO IMPACT THE AREA. GUSTY WIND WILL REMAIN AREAWIDE BUT BE MOST PROLIFIC ACROSS THE EC AND SE PLAINS. STRONG WIND AND LOW RH SHOW UP ACROSS ZONE 108 BUT MORE MARGINAL DUE TO SFC TEMP ANOMALIES SO WILL HOLD OFF ON A WATCH ISSUANCE. MODELS REMAIN CONSISTENT WITH RESIDUAL PRECIPITATION AND COOLER TEMP IMPACTS ACROSS THE AREA ON MONDAY ALTHOUGH THE MAIN UPPER LOW WILL BE PUSHING EASTWARD AND RELAXING ITS GRIP. SOME PRECIPITATION WOULD BE FOUND ACROSS THE NORTH. GUSTIER NW WINDS WOULD IMPACT THE AREA BUT RH VALUES WOULD TREND HIGHER. MODELS CONTINUE WITH SOME SORT OF UNSETTLED WEATHER ROUTINE FOR MOST OF NEXT WEEK. THAT INCLUDES A BACK DOOR COLD FRONT OR TWO. SOME MINIMAL WETTING PRECIPITATION CHANCES AND DECENT VENT RATES MOST AREAS. GRIDDED WINDS ARENT MUCH BUT SUSPECT IT WILL TREND UP FOR A COUPLE OF DAYS. JUST DONT KNOW WHICH DAYS YET. 50 && .AVIATION... 18Z TAF CYCLE WIND AND MID/HIGH BASED SH/TS WILL BE THE MAIN IMPACT DURING THE NEXT 24 HRS. WIND SPEEDS WILL CONTINUE TO INCREASE EARLY AFTERNOON AND PEAK OUT MID/LATE AFTERNOON. GUSTS BETWEEN 30 TO 40 KT WILL BE COMMONPLACE FAVORING WESTERN/CENTRAL TERMINAL SITES. WINDS WILL LOWER AROUND SUNSET BUT REMAIN STEADY FOR MOST SITES DURING THE OVERNIGHT HRS. RAPID INCREASE IN WIND EXPECTED MID MORNING ON SATURDAY. STRONGEST WINDS WILL BE FELT ACROSS THE EASTERN HALF INCLUDING TCC/LVS AND ROW. AWW WAS ISSUED EARLIER FOR ABQ DUE TO STRONG SOUTHERLY WIND. SH AND ISOLD TS WILL ALSO IMPACT PORTIONS OF THE AREA. DECIDED TO HINT THAT AT TCC AND FMN WITH MORE DIRECT IMPACTS AT GUP AND ROW. MODELS VARY ON THAT POSSIBILITY SO WILL CONTINUE TO MONITOR. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 44 62 37 63 / 10 20 10 30 DULCE........................... 34 58 29 59 / 20 30 20 40 CUBA............................ 35 59 32 60 / 10 10 5 30 GALLUP.......................... 38 59 32 61 / 10 20 10 30 EL MORRO........................ 32 55 29 58 / 10 10 5 30 GRANTS.......................... 34 61 30 61 / 5 5 0 30 QUEMADO......................... 36 60 33 59 / 5 5 5 30 GLENWOOD........................ 41 68 40 67 / 0 0 0 20 CHAMA........................... 30 52 27 55 / 20 30 20 40 LOS ALAMOS...................... 47 59 38 60 / 5 5 5 40 PECOS........................... 40 62 34 62 / 20 5 0 20 CERRO/QUESTA.................... 36 60 31 60 / 10 10 5 30 RED RIVER....................... 33 49 25 50 / 20 10 5 40 ANGEL FIRE...................... 29 55 22 56 / 20 10 0 30 TAOS............................ 39 60 30 61 / 10 5 0 20 MORA............................ 42 60 33 60 / 20 5 0 30 ESPANOLA........................ 46 66 39 66 / 5 5 0 20 SANTA FE........................ 44 62 37 62 / 5 5 0 20 SANTA FE AIRPORT................ 42 65 36 65 / 5 5 0 20 ALBUQUERQUE FOOTHILLS........... 47 68 44 67 / 0 0 0 20 ALBUQUERQUE HEIGHTS............. 49 70 44 69 / 0 0 0 10 ALBUQUERQUE VALLEY.............. 45 72 43 71 / 0 0 0 10 ALBUQUERQUE WEST MESA........... 46 70 43 70 / 0 0 0 20 LOS LUNAS....................... 45 72 41 70 / 0 0 0 10 RIO RANCHO...................... 46 69 42 69 / 0 0 0 20 SOCORRO......................... 48 75 44 71 / 0 0 0 20 SANDIA PARK/CEDAR CREST......... 42 63 37 62 / 5 0 0 20 TIJERAS......................... 44 67 39 66 / 0 0 0 20 MORIARTY/ESTANCIA............... 39 65 34 65 / 10 0 0 10 CLINES CORNERS.................. 41 64 36 63 / 20 0 0 10 GRAN QUIVIRA.................... 45 66 38 64 / 10 0 0 10 CARRIZOZO....................... 48 71 42 69 / 0 0 0 5 RUIDOSO......................... 44 65 38 62 / 10 0 0 10 CAPULIN......................... 40 66 36 65 / 20 0 0 10 RATON........................... 42 70 34 68 / 20 5 0 10 SPRINGER........................ 41 71 36 70 / 20 5 0 10 LAS VEGAS....................... 42 67 35 65 / 20 5 0 10 CLAYTON......................... 50 77 42 76 / 10 0 0 5 ROY............................. 45 71 37 70 / 20 0 0 5 CONCHAS......................... 54 80 45 78 / 20 0 0 0 SANTA ROSA...................... 51 77 44 76 / 20 0 0 0 TUCUMCARI....................... 55 84 45 80 / 20 0 0 0 CLOVIS.......................... 53 83 46 78 / 10 0 5 5 PORTALES........................ 56 84 48 79 / 10 0 5 5 FORT SUMNER..................... 54 80 45 77 / 20 0 0 0 ROSWELL......................... 53 87 46 83 / 20 5 0 0 PICACHO......................... 50 78 44 75 / 20 0 0 0 ELK............................. 49 71 42 68 / 20 0 0 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR THE FOLLOWING ZONES... NMZ104-108. RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES... NMZ106-107-109. WIND ADVISORY UNTIL 7 PM MDT THIS EVENING FOR THE FOLLOWING ZONES... NMZ502-505>508-515-519>521-524-527>529. && 43
Hazardous weather outlook, May 6, 6:32 AM MDT, 8 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 632 AM MDT FRI MAY 6 2016 NMZ501>540-071330- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 632 AM MDT FRI MAY 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT STRONG SOUTHERLY WINDS WILL DEVELOP ACROSS MUCH OF NEW MEXICO THIS AFTERNOON. SUSTAINED WINDS OF 20 TO 35 MPH WILL BE COMMON WITH OCCASIONAL GUSTS OF 40 TO 50 MPH. IN ADDITION TO THE STRONGER WINDS...DRY CONDITIONS WILL PLAGUE MUCH OF CENTRAL AND PORTIONS OF WESTERN NEW MEXICO. THE LOW HUMIDITY WILL LEAD TO CRITICAL FIRE WEATHER CONDITIONS FOR THESE AREAS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG WINDS WILL BE FOCUSED OVER EASTERN NEW MEXICO ON SATURDAY...AND ONCE AGAIN DRY CONDITIONS WILL DEVELOP. THEREFORE...ANOTHER ROUND OF CRITICAL FIRE WEATHER CONDITIONS IS EXPECTED SATURDAY...THIS TIME IN THE EASTERN PLAINS OF NEW MEXICO. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY STRONG WIND GUSTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W X. 52
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 3:53 AM MDT | Wind Advisory | ABQ | 15 hr |
Nearby
Red Flag Warnings in New Mexico, 2016Every red flag warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.